# SDR SWAA2021082710837

- Difficulty date: January 15, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 45,162 hours, 22,320 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT IS CORRODED / REMOVED AND REPLACED RUDDER WEIGHT PER CMM. 55-40-09
